# SDR AALA20151022008

- Difficulty date: October 22, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 18,696 hours, 7,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT RBL 31, BETWEEN STATIONS 312 - 328.  REPLACED INTERCOSTAL AT RBL 31, STATION312 - 328 IAW SRM 51-40-02, SRM 51-10-02 & PRINT 141A5400.
